Abdul Wali Khan University Mardan, Pakistan

Paper Published

Date: 07/02/2014

ABDUL WALI KHAN UNIVERSITY MARDAN

Mr. Muhammad Ayaz, Assistant Professor of Mathematics has published a paper "Coefficient Inequalities for a Subclass of p-Valent Analytic Functions" in an impact factor Journal, The Scientific World Journal vol. 2014, Article ID 801751, 5 pages, 2014

Click to View


 

 

 

 
 
                                                                                                                                                                                                                                                                                                                    Back
 webadmin@awkum.edu.pk
Copyright © 2009-2017
Abdul Wali Khan University Mardan
Pakistan
AWKUM